# SDR JBXA9900092

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 1823505
- Condition: Dirty
- Location: Nr 1 Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT (AIR CONDITIONING) PACK BLOWING HOT AIR ONLY ON CLIMB-OUT, AIR RETURNED TO MCO.  (LEFT AIRCONDITIONING PACK INOP UNDER MEL 21-51-1).  AIRCRAFT REPOSITIONED TO RDU (CREW ONLY) BOTH PACKS INOP UNDER MEL 21-51-1.  REMOVED AND REPLACED NR 1 PACK WATER SEPARATOR ASSEMBLY IAW F-100 AMM 21-51-04.  PERFORMED FUNCTIONAL TEST OF NR 2 PACK FLOW CONTROL VALVE IAW F-100 AMM 21-21-01, NO DEFECTS NOTED.  REMOVED AND REPLACED NR 2 PACK CONDENSOR BAG IAW F-100 AMM 21-51-04.  OPERATIONAL TEST OF BOTH AIR CONDITIONING PACKS GOOD IAW F-100 AMM 21-51-00.
